# SDR DALA2023080206275

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,703 hours, 38,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DURING SERVICES CHECK FOUND LT OVER THE WING EMERGENCY EXIT SIGN THAT WILL NOT ILLUMINATE/INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK FROM POSITION: M10567 PER B757 AMM 33-51. OPS CK GOOD. (9533096)
